# SDR C2XA04BT101

- Difficulty date: September 21, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 3,199 hours, 1,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Stud
- Condition: Corroded
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHTS CAME ON WHEN SIDE WALL CEILING LIGHTS ARE TURNED ON.  MAINTENANCE FOUND GROUND STUD GS8008DC TO BE CORRODED.  REBONDED STUD IAW EMB145 33-50-50.  AFTER REPAIR FOUND NR 3 BATTERY PACK FOR EMERGENCY LIGHTS POSITION THREE WAS DISCHARGED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK POSITION NR 3.  OPS CHECKED EMERGENCY LIGHTING SYSTEM GOOD IAW EMB145 33-50-04.  AIRCRAFT RETURNED TO SERVICE.
